# SDR IPXA2024041502252

- Difficulty date: March 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES A & S HAVE DAMAGE INDICATIONS. HOLES B, F, AND P HAVE CRACK INDICATIONS ON FR 47 LH HORIZONTAL JUNCTION. COMPLIED WITH UPS EO: EO-90000-REQ1 AND VT MAE FINAL EA 300-5710-27-A3547 REV.
